Getting Pregnant <
Trying to conceive
23/07/2015 at 07:48
hello all! I'm new here. Got super addicted readOMG everyone's advice and I signed up hoping to get some advice.
Boyfriend and I are TTC our first baby, and I foolishly stopped taking the pill Mid pack (day 13 was my last pill) and had withdrawal bleed on the 17th, stopped on the 20th. Today the man and i did the do, and i started to bleed very lightly after. Is this normal to habe your withdrawal stop and start like this?
Also I would like to add that on the 20th I felt a sharp twinge on my left side. Could I have o'd 7 days after stopping the pill? Is that even possible?? I'm so an about everything, I hope all you great ladies can offer some advice to quell my nerves.
25/07/2015 at 07:44
I did exactly the same thing!! Stopped my pill mid pack, had a breakthrough bleed on 21/06. everytime I've stopped the pill for whatever reason I've gone straight back onto a 26 day cycle. So I assumed AF would show up on 17/06. It showed up on 16/06 which was a little early but wasnt completely out of the ordinary.... But I just had a weird feeling!! Don't ask me why I tested because this was a proper flow not light spotting! But I tested on the 18th and got a BFP?! (I had tested on the 15th and 16th and got BFN) anyway I assumed it was a chemical as I bled for 7 days. I've just done a clear blue digital and it's come up pregnant 2-3 weeks!
ill add that my withdrawal bleed was very stop and start too!!
good luck, got my fingers crossed for you! Xx
Continues below ad
with our partner Childcare.co.uk
Nice to see you! Please do nose around, sign up and join in.